# SDR A6WA200540358

- Difficulty date: December 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 5,061 hours, 4,402 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 8 DEGREES UPON FLAP RETRACTION.  COMPLIED WITH SUPPLEMENT 98-18, FLAPS RESET, NO HISTORY IN PAST 72 HOURS.   (K)
